# SDR YENA2022032300301

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 66,243 hours, 23,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664709
- Part serial: M18103
- Condition: Failed
- Location: 7500mm
- Part time: 12,860 hours, 4,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1134, SJU-MCO. 'AFTER LH O/W SLIDE CHNG - DURING EMER LT CHECK FAULT MSG ESPU INT LOAD FWD L MSG & ESPU EXT LOAD FWD MSG; REFERRENCE LOG PAGE 3337111 ITEM 2 FOR R1 SLIDE OPS CK OF EPSU BITE CK GOOD REF 33-51-00. 3337111 ITEM 2: REMOVED AND REPLACED R1 ESCAPE SLIDE RAFT PACK REF MM 25-62-44-400-803A. OK FOR SERVICE. SEE LP 3337110 ITEM 1 FOR EMER LT OPS CHECK.'
